RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Parthasarathy, Kalyanapuram Rangachari

Statistics Math-Net.Ru
Total publications: 8
Scientific articles: 7

Number of views:
This page:319
Abstract pages:1269
Full texts:648

http://www.mathnet.ru/eng/person48868
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/205996

Publications in Math-Net.Ru
1970
1. K. R. Parthasarathy, “Probability theory on the closed subspaces of a Hilbert space”, Matematika, 14:5 (1970),  102–122  mathnet  mathscinet  zmath
1967
2. K. R. Parthasarathy, “On the imbedding of an infinitely divisible distribution in a one-parameter convolution semigroup”, Teor. Veroyatnost. i Primenen., 12:3 (1967),  426–432  mathnet  mathscinet  zmath; Theory Probab. Appl., 12:3 (1967), 373–380
1966
3. K. R. Parthasarathy, “On a problem in random walk”, Teor. Veroyatnost. i Primenen., 11:4 (1966),  670–675  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:4 (1966), 591–596
1965
4. K. R. Parthasarathy, R. Ranga Rao, S. R. S. Varadhan, “Probability distributions on locally compact abelian groups”, Matematika, 9:2 (1965),  115–146  mathnet  mathscinet  zmath; Illinois J. Math., 7 (1963), 337–369
1964
5. K. R. Parthasarathy, “Central Limit Theorem for the Rotation Group”, Teor. Veroyatnost. i Primenen., 9:2 (1964),  273–282  mathnet  mathscinet  zmath; Theory Probab. Appl., 9:2 (1964), 248–257
6. K. R. Parthasarathy, V. V. Sazonov, “On the Representation of Infinitely Divisible Distributions on Locally Compact Abelian Groups”, Teor. Veroyatnost. i Primenen., 9:1 (1964),  118–122  mathnet  mathscinet  zmath; Theory Probab. Appl., 9:1 (1964), 108–111
7. K. R. Parthasarathy, S. R. S. Varadhan, “Extension of Stationary Stochastic Processes”, Teor. Veroyatnost. i Primenen., 9:1 (1964),  72–78  mathnet  mathscinet  zmath; Theory Probab. Appl., 9:1 (1964), 65–71

1963
8. K. R. Parthasarathy, “Letter to the Editor”, Teor. Veroyatnost. i Primenen., 8:1 (1963),  128  mathnet
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021